On the theory of optoelectronic chains
Doklady Akademii Nauk, Tome 211 (1973) no. 2, pp. 312-315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_211_2_a12,
author = {\`E. I. Adirovich},
title = {On the theory of optoelectronic chains},
journal = {Doklady Akademii Nauk},
pages = {312--315},
year = {1973},
volume = {211},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_211_2_a12/}
}
È. I. Adirovich. On the theory of optoelectronic chains. Doklady Akademii Nauk, Tome 211 (1973) no. 2, pp. 312-315. http://geodesic.mathdoc.fr/item/DAN_1973_211_2_a12/